# SDR CALA2013081490458

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 53,661 hours, 14,086 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FOUND HYDRAULIC LEAK IN RT PYLON AT THE FRONT SIDE OF THE EDP & CASE DRAIN FILTER MODULE, INBD LINE.  APPEARS TO BE BETWEEN UNION AND MODULE.  FOUND O-RING BAD AT FILTER MODULE R & R O-RING NO LEAKS NOTED AT THIS TIME.
